# SDR UHLA2014060500487

- Difficulty date: June 5, 2014
- Submitted: July 10, 2014
- Operation: Air carrier
- Aircraft: N868RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000131
- Aircraft time: 19,168 hours, 14,813 cycles
- System (JASC): 5240 · Service Doors
- Part: Cable
- Condition: Out Of Adjust
- Location: R2 Door
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AFT R2 DOOR DIFFICULT TO OPEN.  GIRT BAR NOT ARMING, INDICATOR SHOWS CLEAR, NOT RED.  ADJUSTED R2 DOOR PAX SERVICE DOOR FLEX BALL CABLE AND DOOR ACTUATING AND LOCKING MECHANISM REF AMM 52-42-22.  NO DEBRIS NOTED, WORKS AND LOCKS FINE.
